# SDR C2XA06BT050

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 18,922 hours, 17,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR LOG SQUAWK  SECOND EMERGENCY LIGHT STRIP ON FLOOR OUT.  REMOVED AND REPLACED SECOND EMERGENCY LIGHT STRIP ON FLOOR IAW EMB145 AMM 33-50-08.  OPS CHECK GOOD.
